# SDR KCSA081340

- Difficulty date: July 23, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N715CK
- Make and model: Boeing 747209B
- Aircraft serial: 22447
- Aircraft time: 87,407 hours, 21,034 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD SIDE OF NR 3 PYLON EXTERIOR SKIN CRACKED .500 IN NAC STA 176 FROM EDGE OF SKIN EXTENDING UNDER PREVIOUS REPAIR DOUBLER.  (A)
